# SDR AWXA200600892

- Difficulty date: May 25, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 20,524 hours, 7,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53311278220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING BC4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON DUMMY RAIL AT CABIN FLOOR STRUCTURE LOCATED AT FR 20 -3.5" AT Y-1292.  MAINTENANCE REMOVED CORROSION AND FOUND REWORK TO BE OUT OF LIMITS.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK SECTION FROM FR 12 TO FR 24 AT Y-1292 IAW AIRBUS 319 SRM 51-72-11 PAGE 1 TO PAGE 2.
